# SDR AALA202111126423

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 17,919 hours, 2,009 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED DOOR 1R MAKING NOISE. FOUND SIDE TRIM ON DOOR SLIDE NOT PROPERLY STOWED. RESTOWED SLIDE TRIM PER AMM 25-66-01.
